# SDR QXEA9900541

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - GOUGES ON WEB BESIDE BAGGAGE DOOR FITTINGS.  REPAIRED IAW DHC 8 SRM 51-20-16, 51-20-36, CONAIR EO 2214, HORIZON AIR EA 9-53-425 AND DHC 8 RD 8-53-4033.
